Том 71
№ 11

All Issues

Ryabov G. V.

Articles: 1
Article (Russian)

Finite absolute continuity of Gaussian measures on infinite-dimensional spaces

Ryabov G. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 10. - pp. 1367–1377

We study the notion of finite absolute continuity for measures on infinite-dimensional spaces. For Gaussian product measures on \(\mathbb{R}^{\infty}\) and Gaussian measures on a Hilbert space, we establish criteria for finite absolute continuity. We consider cases where the condition of finite absolute continuity of Gaussian measures is equivalent to the condition of their equivalence.